# SDR CA111011005

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE PILOT REPORTED A LOW OIL PRESSURE ALARM FOLLOWED BY AN ENGINE FIRE ALARM.  PULLED FIRE HANDLE AND SHUT THE ENGINE DOWN AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT THE DEPARTURE AIRPORT.  POST FLIGHT INSPECTION FOUND A SEIZED PROPELLER.  MFG WILL INVESTIGATE, TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
